# SDR 2003FA0000007

- Difficulty date: November 12, 2002
- Submitted: December 31, 2002
- Operation: General aviation
- Aircraft: N471KP
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0798
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Part number: C1630050201
- Condition: Cracked
- Location: Mlg
- Part time: 6,473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK IN THE SEAT FOR THE WHEEL BEARING RACE IN THE NOSE WHEEL HALF DURING ANNUAL INSPECTION.  DEFECT APPEARS TO HAVE BEEN CAUSED BY REPEATED INSTALLATION OF THE RACE OVER THE LIFE OF THE WHEEL
